# SDR FDEA201907021461

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,770 hours, 21,338 cycles
- Engine: Pwa PW4462
- Engine time: 7,132 hours, 13,122 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PDIS  628     79-32  7899     02JUL19  BOS  OPEN  U  LOGPAGES:2725454  ENG 2 RPM LO, FOLLOWED BY ENG 2 OIL PRESSURE LO,  OIL PRESSURE WAS "0". PRECAUTIONARY MANUAL  SHUTDOWN. FL310 @0030Z  REMOVED NO 2 ENG IAW W/C 71T0002-PW. INSTALLED NO 2                               ENGINE REF W/C 71T0902-PW.  A/C IS OK FOR SERVICE
